# SDR USAA040575

- Difficulty date: August 21, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Door
- Part time: 62,264 hours
- Component: Door
- Component part number: 146N6603183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND AFT CARGO DOOR CORRODED 1 INCH BY 1 INCH, 22 INCHES AFT OF FORWARD EDGE, WEB.  REPLACED DAMAGED WEB PER SRM 51-40-02.  (M)
